# SDR AALA20060049

- Difficulty date: January 28, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - CEILING EMERGENCY LIGHT AT MID CABIN INOPERATIVE.  REPLACED BATTERY PACK FOR CEILING EMERGENCY LIGHT AT MID CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
